# SDR SWAA2020020651082

- Difficulty date: January 21, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 73,478 hours, 43,468 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WHEEL WELL HORIZONTAL PRESSURE DECK WEB CRACKED AT BS. 663+2, LBL 32. / REPAIRED WEB IAW SRM.
